# SDR DALA2022103007017

- Difficulty date: October 25, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 498-500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2468419) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE BTW STA. 498 TO 500A AT FWD CARGO COMPARTMENT. SIDE PLATE BTW STA. 490 TO 500C+15 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5.
